# SDR SWAA061323

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 62,750 hours, 52,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100031
- Condition: Inoperative
- Location: L1 Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
